1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!

Progress w Sleep meds

Blog entry posted by lnester7, Sep 30, 2012.

I have been on a good path the last few days. I went to GP and he increased my sleep meds to 300 to 400mg of trazadone. I tried 400mg and I only woke up once last night. I think I will stick to the 400mg.
I added back my Vit Powder the last 2 days too. That thing really works for me and the fatigue.

I went to mall yesterday (2h) and today I did my hair, Chores, walked 2miles w family!!! I had no PEM after the walk (so far) and I feel almost normal, Also the fatigue is letting up FINALLY. I think I see some light at the end of tunnel.
I also started playing guitar (little) again.
madietodd likes this.
  1. lnester7
    I saw a CFS specialist but I think if you can work with an immunologist you can get immune modulators or booster or suppresants, depending on what you need. Also look for Activation viruses. I know Dr Elander has online skype not expensive consultation, so maybe this good doctor can run the test, Elander or any of those that offer the online service can give you the right list of things to test.
  2. jimells
    I have just now read your previous posts. Thanks for writing them. Knowing that some people really do improve gives me the strength to keep fighting with the doctors for a real treatment plan.

    After being sick for years, I finally found a doctor who believes I'm sick. That's crazy, isn't it? To be sick for years before someone believes it? I am getting treatment for OI, and that's a help, and the traz was supposed to help my sleep quality. So that's something. Now, how do I convince the doctors to try a treatment that directly attacks the illness, instead of nibbling around the edges?

    I look forward to your next 'progress report' .
  3. jimells
    Really? 400 mg of trazodone? That would probably knock me out for a week. Maybe a month. I started the traz about a month ago, at 1/4 of a 50 mg pill and worked up to 25 mg. Last week my head hurt every day, so I looked up the common adverse effects. Sure enough, there's headache, reported by 1/3 of users. Now I seem to be having withdrawal symptoms, after only 3 weeks on the stuff.

    After trying more antidepressants than I can shake a stick at, and having responses that range from merely bad to the worst headache I could imagine, one might think that I would eventually figure out to run the other way when a doctor suggests yet another class of antidepressant, for any purpose whatsoever.

    Seven, I'm glad this stuff is working for you and you can tolerate it. If you have to quit taking it, please be careful...